Active Ingredient: Extra Strength Bayer Aspirin--Aspirin 500 mg per caplet or gelcap contains a thin, inert, coated for easier swallowing.
Inactive Ingredients: Caplets & Tablets--Hydroxypropyl Methylcellulose, Starch and Triacetin.
Gelcaps--Butylparaben, FD&C Red #40, Gelatin, Glycerin, Hydroxypropyl Methylcellulose, Methylparaben, Propylparaben, Sodium Lauryl Sulfate, Sorbitan Trioleate, Starch, Titanium Dioxide, Triacetin.
Analgesic, antipyretic, anti-inflammatory. For relief of headache; painful discomfort and fever of colds; muscular aches and pains; temporary relief of minor pains of arthritis; toothache and pain following dental procedures; menstrual pain.
Directions: Adults and Children 12 years and over: Take 1 or 2 tablets/caplets/gelcaps with water every 4 to 6 hours, as needed, up to a maximum of 8 tablets/caplets/gelcaps per 24 hours or as directed by a doctor. Do not give to children under 12 unless directed by a doctor.
: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye' syndrome, a rare but serious illness reported to be associated with aspirin. Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur or if redness or swelling is present consult a doctor because these could be signs of a serious condition. Do not take this product if you are allergic to aspirin, have asthma, have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur, gastric ulcers or bleeding problems unless directed by a doctor. If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
Drug Interaction Precaution: Do not take this product if you are taking a prescription drug for anticoagulation (thinning the blood), diabetes, gout or arthritis unless directed by a doctor.
How Supplied: Extra Strength Bayer Aspirin 500 mg (7.7 grains) is available in bottles of 50 caplets and bottles of 40 and 80 gelcaps.